# SDR FDEA202103190701

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING SUSPECTED CRACK AT   STATION 584. NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING STATION 584 AREA REPAIR CARRIED   OUT AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  6-2-100. REQUIRES INITIAL INSPECTION AT 1,500 FLIGHT CYCLE AND REPETITIVE INSPECTION AT  AT EVERY 1,500 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT   METHOD PER SRM 53-10-14-2R REPAIR 2 FIGURE 202 TABLE 201.
